Diffraction of a longitudinal wave by a rigid elliptical cylinder
Doklady Akademii Nauk, Tome 318 (1991) no. 4, pp. 857-861
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_318_4_a20,
author = {N. I. Alexandrova},
title = {Diffraction of a longitudinal wave by a rigid elliptical cylinder},
journal = {Doklady Akademii Nauk},
pages = {857--861},
year = {1991},
volume = {318},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_318_4_a20/}
}
N. I. Alexandrova. Diffraction of a longitudinal wave by a rigid elliptical cylinder. Doklady Akademii Nauk, Tome 318 (1991) no. 4, pp. 857-861. http://geodesic.mathdoc.fr/item/DAN_1991_318_4_a20/